On an Inflated Unit-Lindley Distribution

Authors

  • Sudeep R Bapat Department of Operations Management and Quantitative Techniques Indian Institute of Management, Indore, India
  • Rohit Bhardwaj Department of Decision Sciences Indian Institute of Management, Bangalore, India

DOI:

https://doi.org/10.3329/jsr.v55i2.58807

Keywords:

Inflated data; Inflated Beta distribution; Inflated Kumaraswamy distribution; Unit data

Abstract

Modeling fractional data in various real-life scenarios is a challenging task. This paper considers situations where fractional data are observed in the interval [0,1]. The unit- Lindley distribution has been discussed in the literature where its support lies between 0 and 1. In this paper, we focus on an inflated variant of the unit-Lindley distribution, where the inflation occurs at both 0 and 1. Various properties of the inflated unit-Lindley distribution are discussed and examined, including point estimation based on the maximum likelihood method and interval estimation. Finally, extensive Monte Carlo simulation and real-data analyses are carried out to compare the fit of our proposed distribution along with some of the existing ones such as the inflated beta and the inflated Kumaraswamy distributions.

Journal of Statistical Research 2021, Vol. 55, No. 2, pp. 299-311

Abstract
23
PDF
8

Downloads

Published

2022-03-30

How to Cite

Bapat, S. R. ., & Bhardwaj, R. (2022). On an Inflated Unit-Lindley Distribution. Journal of Statistical Research, 55(2), 299–311. https://doi.org/10.3329/jsr.v55i2.58807

Issue

Section

Articles